Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Penis not hard and bended downwards. Taking ayurvedic medicine himalyan tentex royal and Zandu vigorex. Is this medicine good or i should switch over?

hello sir i m 23 years old boy i m having vary good health but my penis is not so hard and it is also bended towards dowan .i am masterbiting since i as 13 years i m taking ayurvadic medicine since last 30 days that medicine is Himalyan tentex royal and Zandu vigorex.plz tell me that i have to change the medicine or i should continue with same or for how long i have to tske medicine.plz plz reply
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  927
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your details. I suggest you not to worry much. You are just 23 and you started worrying about erection and sex. Your masturbation habit never gives any side effects in your sexual life. That is sure. Erection may not be always perfect while masturbation because of the effort involved in it and lack of passion. But once you have sex with a female, passion and love overwhelms any other thoughts and gives you perfect erection.

But if you worry too much, be apprehensive, take medicines unnecessarily, you may suffer more. Because all these erectile dysfunction is in your thinking. You never had any problem. Even the medicines you are taking are not prescribed by any physician, I know. Please do not do that. Concentrate in your studies and career. They are important, not sexual life. Sexual life is always secondary.

Please post a direct question to me in this website. Make sure that you include every minute details possible. I shall prescribe some sexology related psychotherapy techniques which should help you cure your condition further.

Hope this answers your query. Available for further clarifications.
Good luck.
Answered: Thu, 24 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor